Heavy tails in multi-server queue

Serguei Foss, Dmitry Korshunov

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

In this paper, the asymptotic behaviour of the distribution tail of the stationary waiting time W in the GI/GI/2 FCFS queue is studied. Under subexponential-type assumptions on the service time distribution, bounds and sharp asymptotics are given for the probability P{W > x}. We also get asymptotics for the distribution tail of a stationary two-dimensional workload vector and of a stationary queue length. These asymptotics depend heavily on the traffic load. © Springer Science + Business Media, Inc. 2006.

Original languageEnglish
Pages (from-to)31-48
Number of pages18
JournalQueueing Systems
Volume52
Issue number1
DOIs
Publication statusPublished - Jan 2006

Keywords

  • FCFS multi-server queue
  • Large deviations
  • Long tailed distribution
  • Stationary waiting time
  • Subexponential distribution

Fingerprint Dive into the research topics of 'Heavy tails in multi-server queue'. Together they form a unique fingerprint.

Cite this